Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representations of complex semisimple Lie groups and Lie algebras


Authors: K. R. Parthasarathy, R. Ranga Rao and V. S. Varadarajan
Journal: Bull. Amer. Math. Soc. 72 (1966), 522-525
DOI: https://doi.org/10.1090/S0002-9904-1966-11528-8
MathSciNet review: 0199314
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bruhat, Sur les réprésentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97-205. MR 84713
  • 2. Harish-Chandra, (a) On some applications of the universal enveloping algebra of a semisimple Lie algebra, Trans. Amer. Math. Soc. 70 (1951), 28-96; MR 44515
  • 2. Harish-Chandra, (b) Representations of a semisimple Lie group on a Banach space. I, Trans. Amer. Math. Soc. 75 (1953), 185-243; MR 56610
  • 2. Harish-Chandra, (c) Representations of semisimple Lie groups, II, Trans. Amer. Math. Soc. 76 (1954), 26-65. MR 58604
  • 3. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 4. B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 158024


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11528-8

American Mathematical Society